# SDR SIMA20011411

- Difficulty date: May 21, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N266AE
- Make and model: Saab 340B
- Aircraft serial: 340B266
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 7256100502
- Part serial: 2288
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SMX - FLT 3146 - CREW REPORTED DURING CRUISE FLIGHT, THE FIRST OFFICERS WINDSHIELD SHATTERED.  AIRCRAFT WAS DIVERTED TO SMX.  MAINTENANCE REMOVED AND REPLACED THE FIRST OFFICERS WINDSHIELD IAW SAAB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
